×

zbMATH — the first resource for mathematics

Variational iteration method for fractional heat- and wave-like equations. (English) Zbl 1172.35302
The authors applies the variational iteration method to obtaining analytical solutions of fractional heat- and wave-like equations with variable coefficients. Comparison with the Adomian decomposition method shows that the VIM is a powerful method for the solution of linear and nonlinear fractional differential equations.

MSC:
35A15 Variational methods applied to PDEs
26A33 Fractional derivatives and integrals
35A35 Theoretical approximation in context of PDEs
35A25 Other special methods applied to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Mainardi, F., Fractional calculus: some basic problems in continuum and statistical mechanics, (), 291-348 · Zbl 0917.73004
[2] Podlubny, I., Fractional differential equations, (1999), Academic Press New York · Zbl 0918.34010
[3] R. Gorenflo, F. Mainardi, Fractional calculus: Int and differential equations of fractional order, in: A. Carpinteri, F. Mainardi (Eds.), Fractals and Fractional Calculus, New York, 1997
[4] A.Y. Luchko, R. Groreflo, The initial value problem for some fractional differential equations with the Caputo derivative, Preprint series A08-98, fachbreich mathematik und informatik, Freic Universitat Berlin, 1998
[5] Shawagfeh, N.T., Analytical approximate solutions for linear differential equations, Appl. math. comput., 131, 2-3, 517-529, (2002) · Zbl 1029.34003
[6] Momani, S., Analytic approximate solution for fractional heat-like and wave-like equations with variable coefficients using the decomposition method, Appl. math. comput., 165, 459-472, (2005) · Zbl 1070.65105
[7] He, J.H., A new approach to linear partial differential equations, Commun. nonlinear sci. numer. simul., 2, 4, 230-235, (1997)
[8] He, J.H., Some applications of nonlinear fractional differential equations and their approximations, Bull. sci. technol., 15, 12, 86-90, (1999)
[9] He, J.H., Approximate solution of non linear differential equation with convolution product nonlinearities, Comput. methods appl. mech. engrg., 167, 69-73, (1998) · Zbl 0932.65143
[10] He, J.H., Variational iteration method -a kind of non-linear analytic technique: some examples, Int. J. nonlinear mech., 34, 699-708, (1999) · Zbl 1342.34005
[11] He, J.H., Variational iteration method for autonomous ordinary differential systems, Appl. mech. comput., 114, 115-123, (2000) · Zbl 1027.34009
[12] He, J.H.; Wan, Ye.Q.; Guo, Q., An iteration formulation for normalized diode characteristics, Int. J. circuit theor. appl., 32, 6, 629-632, (2000) · Zbl 1169.94352
[13] He, J.H., Variational iteration method for autonomous ordinary differential systems, Appl. math. comput., 114, 115-123, (2000) · Zbl 1027.34009
[14] He, J.H., Variational iteration method for delay differential equations, Commun. nonlinear sci. numer. simul., 2, 4, 235-236, (1997)
[15] He, J.H., Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. methods appl. mech. eng., 167, 57-68, (1998) · Zbl 0942.76077
[16] Draganescu, G.E., Application of a variational iteration method to linear and nonlinear viscoelastic models with fractional derivatives, J. math. phys., 47, 8, (2006) · Zbl 1112.74009
[17] Odibat, Z.; Momani, S., Application of variational iteration method to nonlinear differential equations of fractional order, Int. J. nonlinear sci. numer. simul., 1, 7, 15-27, (2006)
[18] Momani, S.; Odibat, Z., Analytic approach to linear fractional partial differential equations arising in fluid mechanics, Phys. lett. A, 355, 271-279, (2006) · Zbl 1378.76084
[19] Momani, S.; Abuasad, S., Application of he’s variational iteration meathod to helmhotz equation, Chaos solitons fractals, 27, 5, 1119-1123, (2006) · Zbl 1086.65113
[20] Momani, S.; Odibat, Z., Numerical comparison of methods for solving linear differential equations of fractional order, Chaos solitons fractals, 31, 5, 1248-1255, (2007) · Zbl 1137.65450
[21] Momani, S.; Odibat, Z., Numerical approach to differential equations of fractional order, J. comput. appl. math., 207, 96-110, (2007) · Zbl 1119.65127
[22] Z. Odibat, S. Momani, Numerical solution of Fokker-Planck equation with space- and time-fractional derivatives, Phys. Lett. A, doi:10.1016/j.physleta.2007.05.002 · Zbl 1209.65114
[23] S. Momani, Z. Odibat, A. Alawneh, Variational iteration method for solving the space-and time-fractional KdV equation, Numer. Math. Partial Diff. Eqn., doi:10.1002/num.20247 · Zbl 1130.65132
[24] Soliman, A.A., A numeric simulation an explicit solutions of KdV-burgers’ and lax’s seveth-order KdV equations, Chaos solitons fractals, 29, 2, 294-302, (2006) · Zbl 1099.35521
[25] B. Batiha, M.S.M. Noorani, I. Hashim, Application of variational iteration method to heat and wave-like equations. Phys. Lett. A, doi:10.1016/j.physleta.2007.04.069 · Zbl 1209.80040
[26] Batiha, B.; Noorani, M.S.M.; Hashim, I.; Ismail, E.S., The multistage variational iteration method for class of nonlinear system of odes, Phys. scr., 76, 388-392, (2007) · Zbl 1132.34008
[27] N.H. Sweilam, et al. Numerical studies for a multi-order fractional differential equation, Phys. Lett. A., doi:10.1016/j.physleta.2007.06.016 · Zbl 1209.65116
[28] Bildik, J.; Ghazvini, H., The use of variational iteration method, differential transform method and Adomian decomposition method for solving different types of nonlinearpartial differential equations, Int. J. nonlinear sci. numer. simul., 7, 1, 65-70, (2006)
[29] Biazar, N.; Konuralp, A., He’s variational iteration method fot solving hyperbolic differential equations, Int. J. nonlinear sci. numer. simul., 8, 3, 311-314, (2007)
[30] Sadighi, A.; Ganji, D.D., Solution of the generalized nonlinear boussinesqequation using homotopy perturbation and variational iteration methods, Int. J. nonlinear sci. numer. simul., 8, 3, 435-443, (2007)
[31] Yusufoglu, E., Variational iteration method for construction of some compact and noncompact structuresof klien-Gordon equations, Int. J. nonlinear sci. numer. simul., 8, 2, 153-158, (2007)
[32] Ghorbani, A.; Saberu-Nadjafi, J., He’s homotopy perturbation method for calculating Adomian polynomials, Int. J. nonlinear sci. numer. simul., 8, 2, 229-232, (2007)
[33] Momani, S.; Odibat, Z., Homotopy perturbation method for nonlinear pertial differential equations of fractional order, Phys. lett. A, 365, 5-6, 345-350, (2007) · Zbl 1203.65212
[34] Momani, S.; Odibat, Z., Comparison between the homotopy perturbation method and the variational iteration method for linear fractional partial differential equations, Comput. math. appl., 54, 7-8, 910-918, (2007) · Zbl 1141.65398
[35] Odibat, Z.; Momani, S., Modified homotopy perturbation method application to quadratic Riccati differential equation of fractional order, Chaos, solitons fractals, 36, 1, 167-174, (2008) · Zbl 1152.34311
[36] Shou, D.H.; He, J.H., Beyond Adomian methods: the variational iteration method for solving heat-like and wave-like equations with variable coefficients, Phys. lett. A, 73, 1, 1-5, (2007)
[37] Inokuti, M.; Sekine, H.; Mura, T., General use of the Lagrange multiplier in nonlinear mathematical physics, (), 156-162
[38] A.M. Wazwaz, A study on linear and nonlinear Schrodinger equations by the variational iteration method, Chaos, Solitons and Fractals doi:10.1016/j.chaos.2006.10.009 · Zbl 1148.35353
[39] Y. Yu, H.X. Lib, The synchronization of fractional-order Rossler hyperchaotic systems, Physica A (2007), doi:10.1016/j.physa.2007.10.052
[40] Agrawal, O.P., Solution for a fractional diffusion-wave equation defined in a bounded domain, Nonlinear dynam., 29, 145-155, (2002) · Zbl 1009.65085
[41] Andrezei, H., Multi-dimensional solutions of space-time-fractional diffusion equations, Proc. R. soc. lond., ser. A, math. phys. eng. sci., 458, 2018, 429-450, (2002)
[42] Klafter, J.; Blumen, A.; Shlesinger, M.F., Fractal behavior in trapping and reaction: A random walk study, J. stat. phys., 36, 561-578, (1984) · Zbl 0587.60062
[43] Metzler, R.; Klafter, J., Boundary value problems fractional diffusion equations, Physica A, 278, 107-125, (2000)
[44] Debnath, L.; Bhatta, D., Solution to few linear inhomogenous partial differential equation in fluid mechanics, Fract. calc. appl. anal., 7, 1, 21-36, (2004) · Zbl 1076.35096
[45] H. Xu, J. Cang, Analysis of a time fractional wave-like equation with the homotopy analysis method, Phys. Lett. A, doi:10.1016/j.physleta.2007.09.039 · Zbl 1217.35111
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.